View Full Version : Adderall use out of control, just like my life.


foggyallday
07-02-14, 02:39 AM
Long story short. I started taking Adderall IR when I was roughly 28 years old. I was, at that time, a successful entrepreneur, 20 full time employees, 2.5 million in sales. However, despite my success, for my whole life I have felt as though I had ADD. I graduated high school with a 2.1 and dropped out of college because I couldn't hack anything I wasn't completely interested in.

That said, at 28, I made an appointment with a shrink I found online, and walked out of that 30 minute appointment with a script for 20mg IR Adderall 3x day. 60 mg total.

That worked wonders for about a year, maybe a bit more. But then I had some big projects, pulled a few all nighters/binges, and all of the sudden, they didn't have the same effect.

Shortcut, after blowing through my script, I asked my shrink to up the does. He took me to 30mg 3x day of IR. Which is what I am at now. He also prescribed me Clonazepam to help me sleep. Which I also feel, now after 2 years of daily use, am dependent on. I'm not even sure which drug makes me feel more out of wack when I start to withdrawal or come down.

However, I've been blowing through that way faster than I should. It's almost as if I don't even feel the meds anymore. I can take 90mg all at once and feel hardly anything- except the ability to be "awake". That's all it does, it just makes me feel "baseline".

On some days, I can go through 300mg no problem.

Things have been going down hill. That first year on Adderall I drove sales up 30%, I was on fire, but the last two years have been just a downward spiral of things going wrong. I've lost all confidence in my decisions. I avoid social situations. I have become withdrawn. I've regained the weight I initially lost. Sales are down, I cant stand showing face at my business. I have trouble sleeping.

And I cant stop. When I do stop taking I just sleep and feel like a zombie. For days and days on end.

I am so lost and don't know what to do or how to ween myself off this crazy ride I've allowed myself to get on.

I feel now, 4 years later, at almost 33, my heart may not be as strong as it used to be.

I used to be a shining star in my industry. Now I feel as though I am cast away, adrift, not even sure of what my role is anymore.

My whole life seems to be centered around filling my script, scoring pills, getting refills, and all the pressure of my business never stops.

I feel like I might die. I don't want to die. But in many ways I am tired of living.

sarahsweets
07-02-14, 04:21 AM
I suggest you conisder rehab or at the very least and addiction therapist-someone who specializes in working with someone that has a drug addiction. This is something you cant do on your own, otherwise you would have stopped already. I doubt that you would be able to take any stimulants because you are not able to control yourself with them now. What is your diagnosis?
You have also probably developed a tolerance due to the high dose of adderall. Have you had an issue with the clonazepam as well?

spunkysmum
07-02-14, 09:57 PM
Could there be some underlying health issues that make your symptoms worse therefore making your meds less effective?

HADDaball
07-07-14, 11:22 PM
IMHO, the best thing to do is discuss what's happening with your doctor and consider going back to the original treatment plan and let your body adjust.

Ideally that will give you some better balance, which should help with making better business judgements.

If you'd like more help, PM me.

best regards.

jmcolorado
07-10-14, 04:40 AM
Hi there,

I just had to say something because your post was very powerful to me. I am so sorry that you are suffering like you are.
I too, am having major issues with adderall. I feel like I cannot live without the drug. I am scared to death of withdrawls, and just continue to use. I wish that I would have never put this drug in my body because quite honestly, I can't even remember what it feels like to be without it. To actually feel like myself. That's really sad.
I am glad that you are in this forum and opening up about your life.
I am here to get support even though I know what I am doing with this drug is absolutely horrible.

lmg2474
08-13-14, 02:21 PM
Like someone else mentioned, I think you should consult with your doctor about it. It's nothing to be ashamed about. I feel like slowly weaning off of both meds over an extended period of time (with the help/guidance of your doctor) would greatly benefit you rather than just quitting cold turkey because that's what will get you out of whack more than anything else. I actually just started taking IR Adderall (wasn't diagnosed until about a year ago) and while I can easily take breaks from taking them and feel fine I am beginning to notice myself taking more than usual/recommended. I'm not sure if it's due to either my rising tolerance or a slight mental addiction to it, but I don't like it. When I don't take them, I feel like my mind is so scattered that I can't accomplish anything at all. It scares me because I don't want to be completely dependent on a drug for the rest of my life to be able to function, but I don't know how else to cope with it.

Good luck with everything; with the right guidance/support system and inner strength you can come out of this experience feeling much healthier and happier.

Addvance
09-18-14, 04:24 PM
I used to be a shining star in my industry. Now I feel as though I am cast away, adrift, not even sure of what my role is anymore.

...

I feel like I might die. I don't want to die. But in many ways I am tired of living.

The trick is finding people of integrity to support you.

Good luck.